# SDR CA010727029

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 61,998 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 732138701
- Location: Actuator
- Component: Acruator, 732138701
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUFFETING FELT THROUGH THE FLIGHT AND INCREASED IN FREQUENCY DURING CLIMB OUT. FOUND TO BE THE APU DOOR ACTUATOR AT FAULT. HALF INCH PLAY IN ACTUATOR BEARING AND SEAL DAMAGE. REPLACED THE APU DOOR ACTUATOR.
